SUZUKI Masaaki
   Department   Undergraduate School  , School of Interdisciplinary Mathematical Sciences
   Position   Professor
Language English
Publication Date 2012
Type Academic Journal
Peer Review Peer reviewed
Title On the number of SL(2;Z/pZ)-representations of knot groups
Contribution Type Co-authored (other than first author)
Journal Journal of Knot Theory and Its Ramifications
Journal TypeAnother Country
Volume, Issue, Page 21,pp.18 pages
Author and coauthor Teruaki Kitano and Masaaki Suzuki